Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Mood swings, irritable, anger issues. Stopped alchol. Had pancreojejunostomy. Alternate medication?

hello i was using alcohol for the last 20 years and due to which had chronic and acute pancreatitis for which i was given fortwin and phenargan for pain relief,i also underwent a pancreojusjestonomy surgery done in 2006 and i got addicted to fortwin also ,my using of alcohol and fortwin together continued for 5 years. i went to a rehab for 2 months and am now clean totally for the last 2 and half months,but i think i have lot of mood swings and get irritated and angry on small small topics, though i have a firm mind not to start my old addictions again,do you i need some alternate medication??
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Quitting alcohol and pentazocine (fortwin) can be difficult. Though the most severe withdrawals occur for a period of 1 to 3 weeks, there can be persistent or protracted withdrawal symptoms after discontinuing the use of these drugs. Such protracted withdrawal symptoms may last a few months.
Your body may need time to get adjusted to being drug free. There will be certain positive changes (such as feeling healthier and clearer in your thinking) while at the same time you can have mood swings and irritability.
You can consult your psychiatrist. He will talk to you and decide on what medication may best help you with your current problems without being addictive by themselves.
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor